# SDR AU981417

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube
- Part number: 206010743013
- Condition: Misinstalled
- Location: Pitch Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR PITCH CONTROL TUBE FITTED TO THE AIRCRAFT WAS A DIFFERENT PART NUMBER TO THE ONE IN THE MAINTENANCE DOCUMENTATION.    PART TC:  13,461.
